# SDR DALA2020021601188

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 9,910 hours, 5,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34ABC EMERGENCY PATH LIGHT INOP, FOUND WIRE CONNECTOR FOR LIGHT ASSY DISCONNECTED. SECURED CONNECTION
